iCliniq logo

Ask a Doctor Online Now

HomeAnswersUrologypsychological cause for erectile dysfunctionWhy does my penis go flaccid right before ejaculation?

Why flaccidity just before ejaculation during masturbation?

Why flaccidity just before ejaculation during masturbation?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At March 20, 2018
Reviewed AtMay 27, 2024

Patient's Query

Hello doctor,

I had a minor bike accident four years back. A couple of days later, I realized that I was not getting erections. I consulted a urologist and was diagnosed with ED and was administered medicine (in sachets) to be emptied into a glass of water and consumed. That brought back interest in sex and a bit of erection. Later CDDU scan result categorized the same as psychogenic. I took some oral medicine including Polybion CZS and some vitamin tablets. In a few months, I got back erections, but again, not as hard as before the accident. I am still single but will be soon getting married. Of late, the matter got worse. While masturbating, roughly 10 seconds before the expected ejaculation, the penis goes flaccid which is very frustrating. Kindly help me.

Hello,

Welcome to icliniq.com.

Relax and do not worry. If possible, please send me color doppler report. Also, do you watch porn or addicted to porn? If your penis doppler test is normal, then the cause is psychological may be due to excessive stress or porn induced erection problems. I see many cases of porn-induced erection problems or due to excessive masturbation. But I want to assure you it is reversible and there is nothing to worry. You do not have any physical problem with you. It is just a mental thing. I think there is no relation to the bike accident.

Patient's Query

Hi doctor,

Many thanks for your assurance. Please find the attached CDDU report.

Hello,

Welcome back to icliniq.com.

I have seen your reports (attachment removed to protect patient identity). They are fine, and there is nothing to worry. The cause is psychological. More you think, more you get erectile dysfunction. So, just relax and do not think much. Do not take any stress. Avoid porn and over masturbation. Try to masturbate less and only when you have an excessive desire. Just give rest to your body, it will recover on its own. After marriage, you can take tablet Caverta (Sildenafil) 25 mg one tablet (one hour before sexual intercourse), maximum three tablets per week. Nothing else has to be done.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Khant Shahil Ramesh Bhai
Dr. Khant Shahil Ramesh Bhai

Urology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Urology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy